Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The minimum number of edges and vertices in a graph with edge connectivity $n$ and $m$ $n$-bonds


Author: Robert E. Bixby
Journal: Bull. Amer. Math. Soc. 80 (1974), 700-704
MSC (1970): Primary 05C99, 94A20
DOI: https://doi.org/10.1090/S0002-9904-1974-13557-3
MathSciNet review: 0392668
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. R. Fulkerson and L. S. Shapley, Minimal k-arc-connected graphs, The RAND Corp., Santa Monica, Calif., P-2371, 1961, 11pp. MR 295958
  • 2. F. Harary, The maximum connectivity of a graph, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1142-1146. MR 25 #1113. MR 137663
  • 3. G. Katona, A theorem of finite sets, Theory of Graphs (Proc. Colloq. Tihany, 1966), Academic Press, New York, 1968, pp. 187-207. MR 45 #76. MR 290982
  • 4. J. B. Kruskal, The number of simplices in a complex, Mathematical Optimization Techniques, R. Bellman (ed.), Univ. of California Press, Berkeley, 1963, pp. 251-278. MR 27 #4771. MR 154827
  • 5. W. T. Tutte, Connectivity in graphs, Math. Expositions, no. 15, Univ. of Toronto Press, Toronto, Ont., Oxford Univ. Press, London, 1966. MR 35 #1503. MR 210617
  • 6. W. T. Tutte, Lectures on matroids, J. Res. Nat. Bur. Standards Sect. B 69B (1965), 1-47. MR 31 #4023. MR 179781
  • 7. R. Van Slyke and H. Frank, Network reliability analysis I, Networks 1 (1971/72), 279-290. MR 45 #4903. MR 295838

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C99, 94A20

Retrieve articles in all journals with MSC (1970): 05C99, 94A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13557-3

American Mathematical Society